My doctor started me in the middle of a pack of pills last month to try and get my period regulated and I have now started a new pack and am in the middle of that one. I was just wondering what the risks are, if any, of getting pregnant while using the pill for the amount of time I have and a condom? The condom used did not break or tear.
Also, is it normal to have cramps or an uncomfortable feeling in your lower stomach after sex? Who knows, maybe I'm just weird!
If you used a condom for all genital contact and you've been on the pill for a month or more, your chances of pregnancy are very low. In fact, this is a great combination for contraception and safer sex from STD/STIs, so keep up the good work
It's not unusual for your stomach to feel a little odd afterwards, especially if you were using positions that can bump the cervix a bit more or that result in more air than usual to be present during sex. Generally it passes after a few hours or a day; if it lasts longer than that, or hurts more, then it may be worth it to get up to date on your gynecological exams.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.